On Soardi's Bernstein operators of second kind

Authors

  • Ioan Raşa Technical University of Cluj-Napoca, Romania

DOI:

https://doi.org/10.33993/jnaat292-669
Abstract views: 234

Abstract

We solve a problem, raised by Paolo Soardi, concerning the shape preserving properties of the Bernstein operators of second kind. We establish also a Voronovskaja-type formula for these operators.

Downloads

Download data is not yet available.

References

F. Altomare, M. Campiti, Korovkin-type approximation theory and its applications, Walter de Gruyter, Berlin-New York, 1994, https://doi.org/10.1515/9783110884586 DOI: https://doi.org/10.1515/9783110884586

G. A. Anastassiou, C. Cottin, H. H. Gonska, Global smoothness of approximating functions, Analysis 11(1991), 43-57. DOI: https://doi.org/10.1524/anly.1991.11.1.43

T.N.T. Goodman, Total positivity and the shape of curves, in: Total positivity and its applications, M. Gasca and C. A. Micchelli (Eds.), Kluwer Academic Publishers, Dordrecht, 1996, pp.157-186, https://doi.org/10.1007/978-94-015-8674-0_9 DOI: https://doi.org/10.1007/978-94-015-8674-0_9

S. Karlin, Total positivity, Stanford University Press, Standford, 1968.

G. G. Lorentz, Bernstein polynomials, Chelsea, New York, 1986.

P. Soardi, Bernstein polynomials and random walks on hypergroups, in: Probability measures on groups, X (Oberwolfach 1990), Plenum, New York, 1991, pp.387-393, https://doi.org/10.1007/978-1-4899-2364-6_29 DOI: https://doi.org/10.1007/978-1-4899-2364-6_29

Downloads

Published

2000-08-01

How to Cite

Raşa, I. (2000). On Soardi’s Bernstein operators of second kind. Rev. Anal. Numér. Théor. Approx., 29(2), 191–199. https://doi.org/10.33993/jnaat292-669

Issue

Section

Articles